Risperidone and Allergic Reactions
J Clin Psychiatry 1998;59(2):82-83 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: Risperidone, the first benzisoxazole antipsychotic, has dopamine D2 and serotonin 5-HT2 antagonistic properties. To our knowledge, there have been only three case reports regarding dermatologic side effects of risperidone. Two of the patients suffered from edema, and the third had bullous pemphigoid. In this report, we present a case of severe allergic reactions to risperidone resulting in edema, eruption, and stridor.